The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
Ask the Experts About

Choosing Your MedsChoosing Your Meds
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

3 months after Efavirenz and Truvada

Aug 11, 2012

I hope you are doing well. A little over 3 months I started treatment with Truvada and Efavairenz with almost none side effects, thanks god. I started with CD4 380/13% and a VL of 18 000 copies. After 3 months on treatment My CD4 737/17% and a CV of 624 copies. It could be said that the treatment is doing the right thing. Ive made the appointment with my doctor but I am a little distressed, Thanks in advance for your answer. regards Peter

Response from Dr. Young

Hello Peter and thanks for posting.

Your labs look ok to me, but I'll admit that I'd might hope to see a greater viral load drop after three months. Your decrease to 624 is about a 95% reduction-- actually not bad.

The treatment is indeed doing the right thing, your CD4 count has increased a lot and your CD4 percentage is no longer in the AIDS-defining range.

I hope that helps, BY

Gaining weight

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint